i have been taking prozac for about 10 months. i am now taking 60 mg/day. i was doing great but i've noticed over the past couple of weeks that i have been kind of "feeling down." i am a recovering anorexic and my weight is returning to a normal range...which may be the cause of my mood. i'm really not sure if upping the prozac again is the right thing to do...as it seems there will be no end to increasing the dosage. i am also not sure if the prozac is causing me to gain weight, since in the beginning it helped to control my appetite. i wonder if over long term use of this drug eventually makes someone gain weight...like so many of the other antidepressants out there. any advice/comments would be appreciated. God bless you all.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...